Comments

Published in Probability Theory and Related Fields, 121(1), 117-135. The original publication is available at www.springerlink.com.

Abstract

In this paper, we study stochastic functional differential equations (sfde's) whose solutions are constrained to live on a smooth compact Riemannian manifold. We prove the existence and uniqueness of solutions to such sfde's. We consider examples of geometrical sfde's and establish the smooth dependence of the solution on finite-dimensional parameters.

leanmoh10.ps (280 kB)
Postscript copy

leanmoh10.dvi (92 kB)
.dvi copy